# SDR QMLA2011120711117

- Difficulty date: December 7, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 10,509 hours, 43,257 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 148973
- Condition: Inoperative
- Location: Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

FWD FUEL TRANSFER PUMP CAUTION LIGHT ILLUMINATED DURING CRUISE FLIGHT.  PILOT DIVERTED AND RETURNED TO THE HOME BASE AND PERFORMED A PRECAUTIONARY LANDING.  TROUBLSHOOTING REVEALED THE FORWARD TRANSFER FUEL PUMP WAS INOPERATIVE.  PUMP REPLACED WITH AN OVERHAULED PUMP.  PERFORMED A LEAK CHECK AND FUNCTIONALLY TESTED  SATISFACTORY.  ACFT RETURNED TO SERVICE.
